Jump to content
Sign in to follow this  
Isabelle49

Jittery after third round of chemo

Recommended Posts

Anyone else get the jitters. Could be he three days of dexamethasone too and add in the Neulasta, so who knows. Ativan seems to help.

Share this post


Link to post
Share on other sites

Ah, the jitters!  It’s like you drank a gallon of coffee.  It’s the steroids.  Only good news is that it doesn’t last long & then you will sleep like a baby for two days before “normal” resumes. Good time to clean out the closets.  Hang in there! 

Share this post


Link to post
Share on other sites

Back in '07 , I was doing 12 cycles of Folfox 4 for Colon Cancer. Still CC free.

They were really loading me up with Dex. That is one really rough chemo.

Fast forward to 2017 and I resisted Dex for my NSCLC chemo but settled on 8mg, 4mg &  4 mg on consecutive days . By that time I had been diagnosed with Type 2 Diabetes ( for which I blame the Dex).

Now that I have resumed chemo for cancerous lung nodules I'm on 4mg,2mg,0mg . I am getting metoclopramide for anti nausea.

I have concluded that oncologists are way too free with handing out Dex. It's very trick stuff.

Share this post


Link to post
Share on other sites
Sign in to follow this  

×
×
  • Create New...